# SDR FDEA202203190598

- Difficulty date: March 19, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 68,581 hours, 17,574 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Adc
- Part number: 4059060901
- Part serial: 98100826
- Condition: Failed
- Location: N/A
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TO AT APPROX 6000 FT, WE GOT ALT DISAGREE                                   WARNING ON BOTH PFDS. INITIALLY BOTH ALT TAPES WERE                               AT MOST 20 FT OFF FROM EACH OTHER.  AS WE CONTINUED                               TO CLIMB UP TO 16000 FT, THE DISAGREEMENT BETWEEN                                 THE TWO TAPES CONTINUED TO INCREASE TO A MAXIMUM OF                               160 FT. AS WE RETURNED TO KMEM, DESCENDING TO 5000                                FT THE ALT DISAGREE WARNING WENT AWAY.             DURING T/S, MOCC  NOTIFIED US THAT #2 ADC HAD                                     NUMEROUS AHM FAULTS.  REPLACED #2 ADC REF AMM                                     34-16-01-4.  DURING OPS CHECKS, FOUND F/O ALT                                     STATIC SOURCE SWITCH IN "ALTN" POSITION.
